# SDR A6WA201240065

- Difficulty date: January 11, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON PANEL 699BB IS CHAFING.  REPAIRED RT WING AILERON PANEL 699BB IAW SRM 51-12-00 AND SRM 57-60-00.
